Osaka Journal of Mathematics

A theorem of Calabi-Matsushima's type

Toshiki Mabuchi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 39, Number 1 (2002), 49-57.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153492646

Mathematical Reviews number (MathSciNet)
MR1883913

Zentralblatt MATH identifier
1010.53037

Citation

Mabuchi, Toshiki. A theorem of Calabi-Matsushima's type. Osaka J. Math. 39 (2002), no. 1, 49--57. https://projecteuclid.org/euclid.ojm/1153492646


Export citation